# SDR QXEA2014073100640

- Difficulty date: July 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY NR 4 CARGO TRACK CLAW HAS LIGHT SURFACE CORROSION. REMOVED CORROSION IAW SRM 53-20-49, REPAIR-02. FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-20-49, REPAIR-02.
